# SDR DALA2015072304610

- Difficulty date: July 21, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 35,800 hours, 18,652 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT MOUNTED LIGHTING DAMAGED INOPERATIVE LOCATIONS:01B.  RE-CONNECTED EMERGENCY LIGHT AND FUNCTIONAL CHECK WAS NORMAL.
